# SDR HEEA0010189

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: 206023119157
- Condition: Cracked
- Location: Lt Elev Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV ASSY HAS CRACKED SKIN.
